Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Ketitbee

Member
  • Content Count

    3
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Ketitbee

  • Rank
    New Member
  1. Your post gave me hope that'll reverse/slow down shortly after taking it- I really hope it does. I can cope with thin hair, but if it continues I don't want to be bald within a year haha.
  2. I currently have a month and 2 weeks left of my accutane treatment. I started shedding badly, like you, about a month ago. While not visible, I feel like I've lost 40-50% of my hair density. I am considering stopping treatment, but if the hair loss continues anyway I may as well finish, right? Ugh. How frustrating. By far the worst side effect I've experienced since I was put on the medication... I'm scared to wash my hair, and terrified to put it up or brush it.
  3. I've suffered with pretty awful acne for years, since elementary school. I believe it is genetic, but I'm not 100% sure- my parents said they've struggled but not into adulthood like me (by adulthood, I mean my age- I'm 19). I was on minocycline paired with epiduo for 3 months, it calmed it but it returned. I then moved to Bactrim, but after a week I found I was allergic to sulfa. From here, I decided to jump the gun per derma's offer and start accutane. I'm 140, and on 80mg a day. My doctor
×